Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 71, NWS Tallahassee, FL

January 22, 20174 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 22, 2017, 12:12 PM CST for 4 counties in Florida. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 22, 2017, 12:12 PM CST (18:12 UTC)
Expired
Jan 22, 2017, 1:00 PM CST
In force
48 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bay County, FL, Holmes County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 27 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 22, 1:00 PM CSTTSTM WND DMGPanama City Airport, FLMULTIPLE TREES AND POWER LINES DOWN IN GREATER PANAMA CITY AREA.
Jan 22, 1:00 PM CSTTSTM WND DMGVernon, FLMULTIPLE REPORTS OF TREES DOWN COUNTYWIDE. TIME ESTIMATED USING RADAR AND OPERATOR LOGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 8:06 AM CSTTornado WatchSPC5 hr
Jan 22, 11:47 AM CSTTornado Watch PDSSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1298 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
2.9
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted.

000 
WUUS52 KTAE 221812 RRA
SVRTAE
FLC005-059-131-133-221900-
/O.NEW.KTAE.SV.W.0071.170122T1812Z-170122T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1212 PM CST SUN JAN 22 2017

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southwestern Holmes County in the Panhandle of Florida...
  Northwestern Bay County in the Panhandle of Florida...
  Walton County in the Panhandle of Florida...
  Washington County in the Panhandle of Florida...

* Until 100 PM CST

* At 1212 PM CST, a severe thunderstorm was located near Santa Rosa
  Beach, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Panama City Beach, Vernon, Bonifay, Santa Rosa Beach, Eglin Air
  Force Base, Bradford, Live Oak, Freeport, Ponce De Leon, Caryville,
  Wausau, Westville, Ebro, Gulf Pines, Seminole Hills, Laird,
  Riverside, Knox Hill, Blue Mountain Beach and Grayton Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CST for the Panhandle
of Florida.

LAT...LON 3040 8640 3038 8633 3042 8631 3040 8623
      3043 8626 3043 8625 3038 8612 3039 8611
      3044 8616 3047 8613 3046 8619 3050 8620
      3048 8622 3046 8639 3047 8638 3075 8604
      3083 8574 3056 8540 3019 8591 3032 8639
TIME...MOT...LOC 1812Z 234DEG 49KT 3042 8620 

HAIL...<.75IN
WIND...60MPH
 
$$

15-HARRIGAN
1 follow-up statement
003 
WWUS52 KTAE 221837
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1237 PM CST SUN JAN 22 2017

FLC005-059-131-133-221900-
/O.CON.KTAE.SV.W.0071.000000T0000Z-170122T1900Z/
Holmes FL-Bay FL-Walton FL-Washington FL-
1237 PM CST SUN JAN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CST
FOR SOUTHWESTERN HOLMES...NORTHWESTERN BAY...WALTON AND WASHINGTON
COUNTIES...

At 1236 PM CST, a severe thunderstorm was located 10 miles west of
Vernon, moving northeast at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Vernon, Bonifay, Bradford, Live Oak, Freeport, Ponce De Leon,
Caryville, Wausau, Westville, Ebro, Seminole Hills, Smyrna, Knox
Hill, Douglass Crossroad, Whitehead Crossroads, Hinsons Crossroads,
Bruce, Johnson Crossroads, Holmes Valley and Red Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CST for the Panhandle
of Florida.

LAT...LON 3044 8616 3047 8613 3054 8610 3075 8604
      3083 8574 3063 8549 3034 8593 3033 8604
      3038 8609
TIME...MOT...LOC 1836Z 234DEG 49KT 3062 8588 

HAIL...<.75IN
WIND...60MPH
 
$$

15-HARRIGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 11:43 AM CST, 29 minutes earlier.

Area forecast discussion, Jan 22, 11:43 AM CST, 29 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1243 PM EST Sun Jan 22 2017

.AVIATION [Through 18Z Monday]...

All area terminals have a threat for severe storms today with IFR
conditions and wind gusts to 50 knots. The convection will end
from west to east this evening with periods of MVFR ceilings
possibly rotating into the region from the north later tonight.
Non-convective wind gusts to 30 kt will be common this evening
and again Monday morning.

&&

.PREV DISCUSSION [621 AM EST]...

.NEAR TERM [Through Today]...

A brief lull in the showers and thunderstorms is expected in the
predawn hours as the current MCS shifts northeastward. Attention
turns back west towards the upper trough which will move across
the ARKLATEX into MS/AL by late today. This will induce surface
cyclogenesis across southern MS with a surface low deepening
rapidly and moving northeast. Large scale ascent will increase
with showers and storms increasing in coverage and intensity this
morning in the warm sector and also along the westward moving cold
front progged to enter western fL panhandle and SE AL by midday.
All modes of severe weather is possible until the cold front moves
through. SPC has at least an enhanced risk of severe weather
across all Tri-State counties today with a MODERATE RISK for
severe weather across SW GA and FL Big Bend counties. Again, all
modes of severe weather is possible including a strong tornado or
two.

Severe threat will decrease from west to east later this
afternoon as the cold front moves through and mid level dry air
advects in.

The surface wind field strengthens today as the aforementioned
surface low pressure deepens. Although models differ on placement
on stronger winds today, most agree that wind advisory criteria
will be met across portions of the Tri-State region this
afternoon. Therefore, have issued a wind advisory for this
afternoon.

.SHORT TERM [Tonight Through Tuesday]...

Wrap around moisture from the upper trough itself will keep slight
chances of rainfall in the forecast through Monday morning.
Nothing severe, just light showers as this feature moves away from
the area. Monday afternoon through Tuesday are dry with high
pressure building in. Highs in the 60s with lows in the 40s to
lower 50s.

.LONG TERM [Tuesday Night Through Sunday]...

Tranquil weather is anticipated through Wednesday at which time
another cold front will swing through Wednesday night and
Thursday. Colder air will accompany this system with highs Friday
and into the weekend in the 50s with lows in the 30s and
approaching freezing across SE AL and SW GA.

.MARINE...

A gale warning has been hoisted for all coastal water zones
beginning this afternoon through midday monday. Conditions will
continue to deteriorate as winds increase in response to
developing low pressure across the southeast united states.
Conditions appear to improve beginning Tuesday.

.FIRE WEATHER...

Other than high dispersions later this afternoon, no fire weather
concerns.

.HYDROLOGY...

Another round of precipitation is expected today. 1-2 inches of
rainfall is possible with locally higher amounts before rainfall
generally ends this evening. Where areas received heavy rainfall
last night, rivers are responding with the Choctawhatchee River at
Newton forecasted to reach flood stage today. Other area rivers
will need to be watched today and tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   52  65  42  67  46 /  30  10   0   0   0
Panama City   56  63  47  63  55 /  30  10   0   0   0
Dothan        50  61  41  65  48 /  30  10   0   0   0
Albany        51  63  41  65  45 /  30  20   0   0   0
Valdosta      51  64  42  65  45 /  30  10   0   0   0
Cross City    55  65  43  66  46 /  50  10   0   0   0
Apalachicola  56  65  47  64  54 /  40  10   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...Wind Advisory until 6 PM EST /5 PM CST/ this evening for Calhoun-
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
     South Walton-Washington.

     High Rip Current Risk through late Monday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 1 AM EST /midnight CST/ Tuesday for
     Coastal Bay-Coastal Gulf-South Walton.

GA...Wind Advisory until 6 PM EST this evening for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 5 PM CST this afternoon for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory until 1 PM EST this afternoon for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River Fl out to 20 Nm-Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach out 20 NM-Coastal waters
     from Apalachicola to Destin FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Destin FL from 20 to 60 NM.

     Gale Warning until 1 PM EST Monday for Apalachee Bay or Coastal
     Waters From Keaton Beach to Ochlockonee River Fl out to 20
     Nm-Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach out 20 NM-Coastal waters from Apalachicola to Destin
     FL out 20 NM-Waters from Suwannee River to Apalachicola FL
     from 20 to 60 NM-Waters from Apalachicola to Destin FL from
     20 to 60 NM.

&&

NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Wool
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...Scholl

In the hours before

Local storm report, Jan 22, 6:28 AM CST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
728 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     TSTM WND DMG     5 NW VALDOSTA           30.90N 83.33W
01/22/2017                   LOWNDES            GA   911 CALL CENTER

            HOUSE DAMAGED ON SWAN DRIVE.

&&

EWESTON
Local storm report, Jan 22, 8:40 AM CST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     TORNADO          1 NW BARNEY             31.02N 83.53W
01/22/2017                   BROOKS             GA   911 CALL CENTER

            *** 2 FATAL *** DAMAGE REPORTED IN BROOKS COUNTY WITH
            DUAL-POL TDS. FATALITIES OCCURRED WHEN A HOUSE WAS
            DISPLACED ONTO HIGHWAY 122.

0345 AM     TORNADO          4 SE ADEL               31.09N 83.38W
01/22/2017                   COOK               GA   EMERGENCY MNGR

            *** 7 FATAL *** EMS RELAYED REPORT FROM EMERGENCY MANAGER
            THAT THESE FATALTITIES HAD OCCURRED WITH ONE PERSON STILL
            MISSING.

0350 AM     TORNADO          2 NW NEW LOIS           31.11N 83.29W
01/22/2017                   BERRIEN            GA   LAW ENFORCEMENT

            *** 2 FATAL *** DAMAGE ALONG OLD LOIS ROAD. LIKELY
            CONTINUATION OF TORNADO FROM COOK COUNTY. FATALITIES
            CONFIRMED BY SHERRIF. REPORTED BY WALB-TV.

&&

WOOL
Local storm report, Jan 22, 9:23 AM CST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1023 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLOOD            4 W LAKE PARK           30.68N 83.26W
01/22/2017                   LOWNDES            GA   PUBLIC

            COCORAHS OBSERVED MEASURED 4 INCHES OF RAIN SINCE 6 AM
            WITH CONSIDERABLE PONDING OF WATER ON HIGHWAY 376.
            INTERSTATE 75 EXIT 5 INTERCHANGE HAS FLOODED LANES ALONG
            LAKES BLVD.

&&

WOOL
Local storm report, Jan 22, 10:07 AM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1107 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     KILLEARN LAKES          30.58N 84.22W
01/22/2017                   LEON               FL   PUBLIC

            SEVERAL LARGE TREES DOWN NEAR KILLEARN LAKES AND DEERLAKE

&&

EWESTON
Local storm report, Jan 22, 10:28 AM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1128 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     HAIL             DE FUNIAK SPRINGS       30.72N 86.12W
01/22/2017  E1.00 INCH       WALTON             FL   PUBLIC

            PHOTO RECEIVED VIA EMAIL.

&&

WOOL
Local storm report, Jan 22, 11:09 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1209 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     1 S BLOCKER             30.57N 84.27W
01/22/2017                   LEON               FL   PUBLIC

            TREES DOWN

&&

EWESTON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 12:24 AM CSTSevere Thunderstorm WarningTAEJackson, Washington24 min
Jan 22, 2:39 AM CSTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more14 hr
Jan 22, 2:47 AM CSTGale WarningTAE33 hr
Jan 22, 4:34 AM CSTSevere Thunderstorm WarningTAEGadsden56 min
Jan 22, 5:33 AM CSTSevere Thunderstorm WarningTAECalhoun, Gadsden, Leon, Liberty42 min
Jan 22, 6:09 AM CSTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty36 min
Jan 22, 6:30 AM CSTSevere Thunderstorm WarningTAEJefferson30 min
Jan 22, 6:33 AM CSTAreal Flood AdvisoryTAEGadsden, Liberty117 min
Jan 22, 6:37 AM CSTSpecial Marine WarningTAE98 min
Jan 22, 6:52 AM CSTSevere Thunderstorm WarningTAEJefferson, Madison38 min
Jan 22, 6:54 AM CSTSevere Thunderstorm WarningTAEBay, Calhoun, Liberty51 min
Jan 22, 7:05 AM CSTSevere Thunderstorm WarningTAEBay, Calhoun40 min
Jan 22, 7:20 AM CSTSpecial Marine WarningTAE55 min
Jan 22, 7:35 AM CSTSevere Thunderstorm WarningTAEBay, Walton, Washington40 min
Jan 22, 7:37 AM CSTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon38 min
Jan 22, 7:40 AM CSTSevere Thunderstorm WarningTAEBay, Calhoun, Gadsden, Jackson, Liberty, Washington50 min
Jan 22, 7:44 AM CSTTornado WarningTAEGadsden, Leon31 min
Jan 22, 7:59 AM CSTSevere Thunderstorm WarningTAEWalton, Washington16 min
Jan 22, 8:07 AM CSTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington38 min
Jan 22, 8:08 AM CSTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Walton, Washington36 min
Jan 22, 8:09 AM CSTTornado WarningTAELeon36 min
Jan 22, 8:11 AM CSTSpecial Marine WarningTAE64 min
Jan 22, 8:11 AM CSTSevere Thunderstorm WarningTAEGadsden, Jackson49 min
Jan 22, 8:25 AM CSTRiver Flood WarningTAEHolmes, Washington7 days
Jan 22, 8:25 AM CSTRiver Flood WarningTAEWalton, Washington9 days
Jan 22, 8:33 AM CSTSevere Thunderstorm WarningTAEMadison57 min
Jan 22, 8:51 AM CSTSevere Thunderstorm WarningTAECalhoun, Gadsden, Liberty39 min
Jan 22, 8:53 AM CSTTornado WarningTAECalhoun, Gadsden, Liberty37 min
Jan 22, 8:53 AM CSTTornado WarningTAEGadsden37 min
Jan 22, 9:37 AM CSTSevere Thunderstorm WarningTAEWalton23 min
Jan 22, 9:38 AM CSTTornado WarningTAEGadsden, Leon37 min
Jan 22, 9:57 AM CSTSevere Thunderstorm WarningTAEHolmes, Walton48 min
Jan 22, 11:16 AM CSTSpecial Marine WarningTAE119 min
Jan 22, 11:23 AM CSTSevere Thunderstorm WarningTAEHolmes, Walton52 min
Jan 22, 11:43 AM CSTTornado WarningTAEWalton32 min
Jan 22, 12:14 PM CSTSpecial Marine WarningTAE61 min
Jan 22, 12:34 PM CSTTornado WarningTAEBay, Gulf41 min
Jan 22, 12:39 PM CSTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington34 min
Jan 22, 12:52 PM CSTTornado WarningTAEBay23 min
Jan 22, 12:54 PM CSTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty7 days
Jan 22, 12:55 PM CSTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington21 min
Jan 22, 1:04 PM CSTSpecial Marine WarningTAE86 min
Jan 22, 1:08 PM CSTTornado WarningTAEBay, Calhoun, Gulf, Liberty11 min
Jan 22, 1:35 PM CSTTornado WarningTAECalhoun, Gadsden, Liberty8 min
Jan 22, 1:35 PM CSTTornado WarningTAEFranklin, Gulf25 min
Jan 22, 1:39 PM CSTTornado WarningTAEJackson36 min
Jan 22, 1:50 PM CSTTornado WarningTAELiberty, Wakulla25 min
Jan 22, 1:53 PM CSTTornado Warning Tornado observedTAEFranklin, Liberty, Wakulla20 min
Jan 22, 2:10 PM CSTSevere Thunderstorm WarningTAELeon, Wakulla20 min
Jan 22, 2:26 PM CSTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla34 min
Jan 22, 2:43 PM CSTCoastal Flood WarningTAEDixie, Franklin, Gulf, Jefferson, Taylor, Wakulla6 hr
Jan 22, 2:53 PM CSTSevere Thunderstorm WarningTAEJefferson, Madison37 min
Jan 22, 3:57 PM CSTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor18 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.